# SDR ASAA2021022734388

- Difficulty date: February 27, 2021
- Submitted: March 25, 2021
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 38,760 hours, 11,387 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: 146A750251
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT L/H TRANSITION HAS MULTIPLE AREAS OF CORROSION STA 727 TO 807 GROUNDED - YES. REMOVED CORROSION, FOUND TO BE OUT OF LIMITS IAW B737-800 SRM 53-00-53-1A-2, REMOVED AND REPLACED TRANSITION PANEL FROM 727 TO 807 IAW B737-800 SRM 51-40-02-0G-0 W .65 O .040 R .032 L-1.25 D .008
